Drugs-Forum  
Home Wiki Studies Forum Groups Blog Video Images News
Go Back   Drugs Forum > DRUG-FORUMS > Amphetamine > Methamphetamine
Mark Forums Read
Register Tags

Notices

 
Thread Tools
  #1  
Old 28-11-2012, 19:33
SweetestSin SweetestSin is offline
Newbie
 
Join Date: 25-11-2012
30 y/o Female from United States
Posts: 5
SweetestSin is an unknown quantity at this point
Points: 16, Level: 1 Points: 16, Level: 1 Points: 16, Level: 1
Activity: 0% Activity: 0% Activity: 0%
Pain in legs after meth use

I get an intense pulsating pain in my legs. My knees turn red and they feel like there on fire. My hubby can even feel how hot they get. So I know it's not in my head. I TRY to never stay up more then two nights, so I stop using on the third day. Every once and awhile as the day progresses I get that horrible pain and it doesn't stop for 2 to 3 days. I've tried everything from walking, running, yoga, hot baths but nothing eases the throbbing except strong painkillers. I'm afraid I'm causing permanent damage if I keep it up. . Can anyone please tell me why this happening. If you could preferable tell me how I can prevenst it in the future id appreciate it. I'm a small to moderate user and like I've said it doesn't always happen.
  #2  
Old 29-11-2012, 01:45
opiatesluff opiatesluff is offline
Silver Member
 
Join Date: 18-01-2012
22 y/o Male from Canada
Posts: 71
opiatesluff is an unknown quantity at this point
Points: 42, Level: 1 Points: 42, Level: 1 Points: 42, Level: 1
Activity: 0.3% Activity: 0.3% Activity: 0.3%
Re: Pain in legs after meth use

The first thing that would come to my mind regarding your symptoms would be your drug usage, secondly I think you mentioned how you would stay up for 2 days ? This is certainlely not very healthy either, even though I know it's pretty comon for Meth-Users to stay up for 2-3 days without feeling like any kind of muscle pain.

The pain and the inflammation that you describe could also be triggered by something else than drugs, A throbbing pain in the leg is an indication that there is some problem in its structural components: bones, muscles, tendons, and nerves. It's too early too talk about a Thrombophlebitis yet, but I would strongly suggest that you seek medical attention if it happen again.


O
  #3  
Old 29-11-2012, 14:29
Tr1ppa Tr1ppa is offline
Newbie
 
Join Date: 18-11-2012
30 y/o Female from Australia
Posts: 9
Tr1ppa is an unknown quantity at this point
Points: 10, Level: 1 Points: 10, Level: 1 Points: 10, Level: 1
Activity: 0.6% Activity: 0.6% Activity: 0.6%
Re: Pain in legs after meth use

It is possible that your body is tensing up during your "high". The muscles in your body contract and remain in a tense state until it begins to detox the drug. Sometimes users are aware of it, sometimes they are not but it is very hard to relax. If your body has remained in such a way for 2-3 days you will feel the pain of the muscles releasing.

The redness could also indicate the rush of blood being delivered from lack thereof due to using.
  #4  
Old 29-11-2012, 14:50
KitKat84 KitKat84 is offline
Silver Member
 
Join Date: 04-08-2012
28 y/o Female from Australia
Posts: 103
KitKat84 is learning how to become a psychonaut.
Points: 47, Level: 1 Points: 47, Level: 1 Points: 47, Level: 1
Activity: 0.4% Activity: 0.4% Activity: 0.4%
Re: Pain in legs after meth use

If you are so concerned for your health then stop taking drugs. Why would you keep putting something into your body that is creating pain. Your body is trying to tell you that what you are putting in me is no good but you are just ignoring the warning signs.
  #5  
Old 06-12-2012, 05:53
michael6120 michael6120 is offline
Silver Member
 
Join Date: 01-01-2012
28 y/o Male from Australia
Posts: 148
michael6120 is an unknown quantity at this point
Points: 82, Level: 1 Points: 82, Level: 1 Points: 82, Level: 1
Activity: 0.4% Activity: 0.4% Activity: 0.4%
Re: Pain in legs after meth use

Never had 'pain' but often felt a little uncomfortable in the legs myself . . I put it down to a circulation problem caused from the obvious . .
  #6  
Old 06-12-2012, 06:32
sweetbebe sweetbebe is offline
Silver Member
 
Join Date: 01-06-2012
28 y/o Female from United States
Posts: 69
sweetbebe is learning how to become a psychonaut.
Points: 94, Level: 1 Points: 94, Level: 1 Points: 94, Level: 1
Activity: 1.4% Activity: 1.4% Activity: 1.4%
Re: Pain in legs after meth use

KitKat84, I don't think she is ignoring it if she is on this site asking for advice about it, she's trying to address it. Yes?

SweetestSin, I think what the other commenters mentioned about you being up for two days, takes a toll on the muscles. I know whenever I went on amphetamine binges I wound up with sore muscles and inflammation. I also noticed my legs would get warm, my knees and thigh areas would get red and sometimes the skin would get dry. That I think is your body just communicating that parts of it are exhausted, so my advice would be to take it down a notch and try to avoid the urge to stay up and keep doing it for two days. I know it can be hard to stop once you start going cause I've been there myself, one time stayed up three nights in a row and by the end it hurt! Keep hydrated. Also, ice packs for 10 or 15 min at most on the inflamed areas will do wonders.
  #7  
Old 06-12-2012, 08:20
derpahderp derpahderp is offline
Silver Member
 
Join Date: 02-10-2012
Male from United States
Posts: 1,043
Blog Entries: 5
derpahderp must live here.derpahderp must live here.derpahderp must live here.derpahderp must live here.derpahderp must live here.derpahderp must live here.derpahderp must live here.
Points: 1,952, Level: 6 Points: 1,952, Level: 6 Points: 1,952, Level: 6
Activity: 0.1% Activity: 0.1% Activity: 0.1%
Re: Pain in legs after meth use

If this is a symptom that's persisting since o.g purchases than this will be a moot point.

At the risk of sounding like a fool though-- perhaps grab your product from a secondary source? The posters do give valid advice in the way your body is stressed-- although you do say two days is your max.

However:
Multivitamin, omega 3(fish oil pills, and hydration could help if you notice joint pains. I'm no doctor and this comes from an amphetamine answer re:joint pains. (Same category as being on the GO though).

Share this on:

Tags
meth, methamphetamine

Thread Tools


Similar Threads
Thread Thread Starter Forum Replies Last Post
INSIDER INFORMATION: Opiate Prescriptions. CRAWL INSIDE YOUR DOC'S HEAD!!! Richard_smoker Opiates & Opioids 37 04-11-2013 04:54
Meth Overview from "Anti-Drug" standpoint (Nothing new) DrMuffy Methamphetamine 6 13-03-2013 04:56
PHYSICIAN'S GUIDE to Pain Management and Addiction Richard_smoker Opiate addiction 1 06-03-2012 11:49
Pain patients, pain contracts, and the war on drugs old hippie 56 Law and order 0 13-10-2006 22:18

» New Threads
hydrocodone first time
Last post by omertaxr
0 Replies, 1 Views
goofy question - do opiate wd's...
Last post by MoreGutzThanGlory
4 Replies, 103 Views
Interaction meth, antihistamines,...
Last post by india805
0 Replies, 45 Views
Tapering or continued use only...
Last post by india805
0 Replies, 41 Views
Lightning Round - The (Hopefully)...
Last post by aivolkovo
91 Replies, 44,790 Views
Methadone detox after 19 years
Last post by Beenthere2Hippie
28 Replies, 2,004 Views
simple methamphetamine bong water...
Last post by NEVERMORE101
10 Replies, 6,272 Views
Tramadol use after prescribed for...
Last post by Gibson4rock
3 Replies, 59 Views
Is it safe to take 400mg of...
Last post by MoreGutzThanGlory
25 Replies, 482 Views
Getting the most out of his...
Last post by Mr.PurpleThumb
6 Replies, 106 Views
» New Wiki Articles

Sitelinks: Information:

All times are GMT +1. The time now is 20:01.


Copyright: SIN Foundation 2003 - 2014, All rights reserved
"Wiki" powered by VaultWiki v3.0.20 PL 1.